# SDR G6OA024

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47925
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Part number: DC26F18325
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE NR 2 ENGINE PNEUMATIC MANIFOLD FAILURE LIGHT ILLUMINATED.  ACCOMPLISHED EMERGENCY PROCEDURES PER AOM VOL 1.  GROUND MAINTENANCE TROUBLESHOT THE SYSTEM.  PERFORMED MANIFOLD DETECTION TEST PER MM 36-23-00.  TESTED WITH NO FAULTS FOUND.  FOUND DETECTION CONTROLLER CANNON PLUG LOOSE.  CLEANED AND SECURED CANNON PLUG.  (X)
